I phoned into the Neuro Dr. Office yesterday and they were to call me back. It was a 2 week follow up after starting the Prednisone. I felt My reaction to Prednisone was negative and that I felt it has caused more leg weakness and peripheral symptoms, what should I do. Being they never called back yesterday, I called in today again and left word that I had visited my PCP and saw him at 07:30 to see what he thinks.
I told the PCP I think the steroid irritated the situation and is perhaps causing a relapse, It feels good during the daytime but when the med wears down, I get the inflammation and active buring back in the feet, arms and LH face but worse than ever. He thought I should taper down the med quicker and keep calling the neuro til I get an answer. He offered to take it over if I got no response.
The Neruo (secretary) did call back today, at first the reply was stay on the regiment and I told her about seeing the PCP about it this morning, he felt there was something going on. So she got back to me again this afternoon. The Dr. Said Drop the Prednisone to 40 mg from 60mg and I am to see him this Monday 8:30AM.
So I guess my first complaint was whining. Now he wants to see me. I am glad he wants me to come in. I am wondering on his intent. Dropping 20mg is a big jump, we’ll see what happens there. Over the holidays, I can’t believe it.
They said if I have any problems from dropping the dose to Call into HUP neurology for the on call Dr. All this Crap went down last Turkey day and Christmas. We dinked around all year doing virtually nothing, now I am gonna have a freaked out Holiday again. There I go whining again.